# SDR SWAA040201

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 23,680 hours, 19,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Part number: 6937841
- Condition: Broken
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 KRUEGER FLAP ACTUATOR ARM BROKEN.  REMOVED AND REPLACED KRUEGER FLAP ACTUATOR ARM PER MM.
